# SDR SWIA200515780

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 7,751 hours, 6,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR; AFT STAIR DRAG ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION. REPLACED REPAIR ANGLE SECTION IAW CRJ REO 601R-52-11-513 REV A.
